# SDR UIEA2020051201002

- Difficulty date: May 8, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N418MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32840
- Aircraft time: 70,122 hours, 11,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D NO.5 ENTRY DOOR FWD CUT OUT PANEL( M/D #5 ENTRY DOOR FWD CUT PANEL REPAIRED AS PER SRM 53-60-15-2R7 )
